Conjugate eye deviations as dyskinesias induced by levodopa in Parkinson's disease

Authors

  • Peter A. Lewitt MD

    Corresponding author
    1. Clinical Neuroscience Center, Sinai Hospital, West Bloomfield, Michigan; and the Department of Neurology and the Clinical and Cellular Neuroscience Program, Wayne State University School of Medicine, Detroit, Michigan, U.S.A.
    • Clinical Neuroscience Center, 5821 West Maple Rd., Suite 192, West Bloomfield, MI 48322, U.S.A.
    Search for more papers by this author

  • A videotape accompanies this article.

Abstract

Involuntary upward and lateral eye movements are described in two Parkinson's disease patients who also experience levodopa-induced chreoathetoid limb movements simultaneously. These brief deviations of gaze represent a rare ocular manifestation of dyskinesia and are similar to oculogyric movements resulting from other causes.

Ancillary